# SDR MASA2025080700067

- Difficulty date: August 7, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 22,442 hours, 13,426 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Leaking
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE WING LEAK 2 WARNING ON EICAS - PLACED ON MEL
